Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Tallahassee, FL

February 13, 2007Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 13, 2007, 3:32 PM EST for Gadsden County, Leon County, Florida. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 13, 2007, 3:32 PM EST (20:32 UTC)
Expired
Feb 13, 2007, 4:00 PM EST
In force
28 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 24 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 13, 3:40 PM ESTHAIL 0.88Midway, FL
Feb 13, 4:00 PM ESTHAIL 0.754 Nw Tallahassee, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 13, 10:07 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 132033
SVRTAE
FLC039-073-132100-
/O.NEW.KTAE.SV.W.0009.070213T2032Z-070213T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EST TUE FEB 13 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GADSDEN COUNTY IN FLORIDA
  NORTHERN LEON COUNTY IN FLORIDA

* UNTIL 400 PM EST

* AT 330 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MIDWAY...OR ABOUT 13 MILES NORTHWEST OF TALLAHASSEE...AND MOVING
  EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TALLAHASSEE COML AIRPORT...GIBSON AND RICH BAY BY 340 PM EST...
  LAKE JACKSON...HARBINWOOD ESTATES AND ZION HILL BY 345 PM EST...
  BELLWOOD ESTATES BY 350 PM EST...
  KILLEARN ESTATES...OAK KNOLL ESTATES AND BLOCKER BY 355 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3064 8452 3069 8424 3067 8401 3060 8401
      3056 8398 3052 8398 3052 8404 3046 8407
      3044 8455

$$

14-MROCZKA
1 follow-up statement
000 
WWUS52 KTAE 132050
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST TUE FEB 13 2007

FLC039-073-132100-
/O.CON.KTAE.SV.W.0009.000000T0000Z-070213T2100Z/
LEON FL-GADSDEN FL-
348 PM EST TUE FEB 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR EASTERN GADSDEN AND NORTHERN LEON COUNTIES...

AT 340 PM EST...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
NICKEL SIZE HAIL NEAR MIDWAY. DAMAGING WINDS IN EXCESS OF 60 MPH ARE 
ALSO POSSIBLE WITH THIS STORM. THIS STORM IS NOW LOCATED NEAR LAKE 
JACKSON...OR ABOUT 7 MILES NORTHWEST OF TALLAHASSEE...MOVING EAST AT 
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MACLAY STATE GARDENS...BRIDGE PATH ACRES...EL DESTINADO AND OAK
  KNOLL ESTATES BY 355 PM EST...
  SAINT PETER...KILLEARN ESTATES...BRADFORDVILLE AND CENTERVILLE BY
  400 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3064 8452 3069 8424 3067 8401 3060 8401
      3056 8398 3052 8398 3052 8404 3046 8407
      3044 8455

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:00 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Feb 13, 2:00 PM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST TUE FEB 13 2007

.DISCUSSION...TORNADO WATCH NUMBER 20 IN EFFECT FOR ALL FLORIDA
ZONES AND LOWER TIER GEORGIA ZONES UNTIL 5 PM EST. AS OF 2 PM
EST...WE REMOVED GENEVA...COFFEE...DALE AND HENRY COUNTIES FROM THE
WATCH AS THE SQUALL LINE HAS ALREADY MOVED TO THEIR EAST. THE COLD
FRONT WAS STILL HANGING MUCH FURTHER BACK TO OUR WEST. AT 18Z...THE
LOW CENTER WAS OVER WESTERN TENNESSEE WITH THE SOUTHWESTWARD
EXTENDING FRONT THROUGH CENTRAL LOUISIANA.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE PRE-FRONTAL
SQUALL LINE WILL CONTINUE TO ADVANCE ACROSS THE REMAINDER OF OUR CWA
THIS AFTERNOON AND EVENING. WILL BASE FIRST PERIOD POPS ON LATEST
RADAR DEPICTION AT ZONE RELEASE. THERE MAY BE A FEW SHOWERS
ASSOCIATED WITH THE ACTUAL COLD FRONT OVERNIGHT AND WILL AT LEAST
KEEP SLIGHT POP EVEN FOR OUR WESTERN ZONES. THEN...IN THE WAKE OF
THE FRONT...A VERY COLD AND DRY AIRMASS WILL GRADUALLY FILTER INTO
THE AREA THROUGH THE REMAINDER OF THE FORECAST PERIOD. STRONG
SURFACE HIGH CURRENTLY CENTERED OVER CENTRAL CANADA WILL DROP
SOUTHWARD THROUGH THE PLAINS ALL THE WAY TO SOUTH TEXAS BY 12Z
FRIDAY. A LIGHT FREEZE IS EXPECTED WEDNESDAY NIGHT OVER MOST INLAND
LOCATIONS WITH A HARD FREEZE LIKELY THURSDAY NIGHT. MAX TEMPS BOTH
WEDNESDAY AND THURSDAY WILL BE BELOW CLIMO WITH HIGHS HOVERING CLOSE
TO 50 DEGREES THURSDAY AFTERNOON.

.LONG TERM...FRIDAY THROUGH MONDAY...VERY COLD...THE SURFACE HIGH
WILL SHIFT EWD FROM SOUTH TEXAS DIRECTLY OVER OUR AREA BY SATURDAY
MORNING. THURSDAY NIGHT/FRIDAY NIGHT LOW TEMPS WILL DROP WELL INTO
THE 20S OVER INLAND AREAS. FRIDAY NIGHT APPEARS TO BE THE COLDEST
GIVEN THE LOCATION OF THE HIGH BEING DIRECTLY OVERHEAD. TOWARD THE
END OF THE PERIOD...ANOTHER WEAK SHORT WAVE PASSES TO THE NORTH AND
WILL BRING ANOTHER SHOT OF COLD AIR BEHIND IT.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORM ONGOING FOR THE FIRST
SIX HOURS OF THE FCST PERIOD BEFORE DIMINISHING AS THE DYNAMICS LIFT
OUT TO THE NORTHEAST. MOIST FLOW OFF THE GULF KEEPING MVFR CEILINGS
FOR ALL TERMINALS AND THIS IS LIKELY TO CONTINUE THROUGH MIDDAY
WEDNESDAY BEFORE DRIER AIR PUSHES INTO THE AREA ON NORTHWEST WINDS.

&&

.MARINE...WILL KEEP A NEAR SHORE/OFFSHORE SPLIT GENERALLY FOR HIGHER
WINDS AND SEAS OFFSHORE. WILL HEADLINE OFFSHORE SEGMENTS FOR SCEC
LEVELS TONIGHT. THESE CONDITIONS SHOULD CONTINUE INTO AT LEAST
WEDNESDAY MORNING BEFORE DIMINISHING BELOW HEADLINE CRITERIA IN THE
AFTERNOON. OFFSHORE FLOW CONTINUES THROUGH THE REMAINDER OF THE WEEK
WITH SPEEDS POSSIBLY INCREASING TO SCEC LEVELS OFFSHORE FRIDAY NIGHT
AS A RE-ENFORCING SURGE OF ARCTIC AIR FILTERS IN.

&&

.FIRE WEATHER...WE WILL HAVE A DRIER AIRMASS FILTERING INTO THE
REGION WEDNESDAY WITH DEW POINTS DROPPING INTO THE MID TO UPPER 20S
OVER A PORTION OF THE FLORIDA BIG BEND IN THE AFTERNOON. COMBINED
WITH MAX TEMPS IN THE MID TO UPPER 50S...RH VALUES MAY DIP BELOW 35
PERCENT FOR 1 TO 3 HOURS. AT THIS TIME WE DO NOT EXPECT CRITICAL
DURATIONS TO BE REACHED BUT ME MIGHT MEET RED FLAG CRITERIA BASED ON
A COMBINATION OF LOW RH AND WIND. THE GRADIENT IS FORECAST TO RELAX
BY AFTERNOON SO WE WILL NOT BE ISSUING A WATCH OR WARNING AT THIS
TIME. THURSDAY LOOKS A BIT MORE CLEAR CUT AND WE WILL ISSUE A FIRE
WEATHER WATCH FOR ALL FLORIDA ZONES DUE TO EXPECTED CRITICAL
DURATIONS OF LOW RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  48 58 33 52 25/ 20 00 00 10 10
PANAMA CITY  49 54 34 52 31/ 30 00 00 10 10
DOTHAN       43 54 29 49 26/ 20 00 00 10 10
ALBANY       46 56 30 46 26/ 30 00 00 10 10
VALDOSTA     49 58 32 53 26/ 20 00 00 10 10
CROSS CITY   54 63 36 54 28/ 30 00 00 10 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

AVIATION...CAMP
SHORT TERM/MARINE/FIRE WX...BARRY
LONG TERM DISCUSSION...GIBBS
Hazardous weather outlook, Feb 13, 10:28 AM EST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST TUE FEB 13 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-141000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
1028 AM EST TUE FEB 13 2007 /928 AM CST TUE FEB 13 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT FOR SOUTHEAST ALABAMA...THE EASTERN
FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND PART OF SOUTH
GEORGIA UNTIL 5 PM EST /4PM CST/...

STORMS WILL DEVELOP EAST ACROSS THE OF THE AREA DURING THE
AFTERNOON AND EVENING HOURS. IT APPEARS THE MOST FAVORABLE AREA
FOR SEVERE STORMS WILL BE SOUTHEAST ALABAMA AND COASTAL AREAS OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THE MAIN
THREAT FROM THESE STORMS WILL BE LARGE HAIL... BUT DAMAGING WIND
GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS
WILL MOVE EAST OF THE AREA DURING THE EVENING AND LITTLE ACTIVITY
IS EXPECTED TO ACCOMPANY THE COLD FRONT ITSELF. THIS FRONT WILL
USHER IN A VERY COLD AIRMASS. A FREEZE IS POSSIBLE WEDNESDAY NIGHT
WITH A WIDESPREAD HARD FREEZE EXPECTED ACROSS INLAND AREAS
THURSDAY NIGHT. FREEZING TEMPERATURES ARE ALSO EXPECTED FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUESTED FOR SOUTHEAST ALABAMA...THE EASTERN
FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND EXTREME SOUTH
GEORGIA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

CAMP

In the hours before

Special weather statement, Feb 13, 2:21 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EST TUE FEB 13 2007

GAZ125>127-144-145-131945-
BAKER-DOUGHERTY-LEE-MITCHELL-WORTH-
221 PM EST TUE FEB 13 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...DOUGHERTY...LEE...
MITCHELL AND WORTH COUNTIES...

* UNTIL 245 PM EST

AT 216 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
LEESBURG TO 6 MILES NORTHWEST OF BACONTON TO 14 MILES EAST OF
COLQUITT...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  CAMILLA BY 230 PM EST.
  EAST DOUGHERTY BY 235 PM EST.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

8-JAMSKI
Special weather statement, Feb 13, 2:42 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST TUE FEB 13 2007

FLZ026-132015-
LIBERTY-
242 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY
IN THE FLORIDA PANHANDLE...

* UNTIL 315 PM EST

AT 236 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING
NORTHEAST A 25 MPH.

SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST.

14-MROCZKA
Special weather statement, Feb 13, 2:46 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 PM EST TUE FEB 13 2007

GAZ127>131-145>148-132045-
BEN HILL-BERRIEN-COLQUITT-COOK-IRWIN-MITCHELL-TIFT-TURNER-WORTH-
246 PM EST TUE FEB 13 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL...BERRIEN...
COLQUITT...COOK...IRWIN...MITCHELL...TIFT...TURNER AND WORTH
COUNTIES...

* UNTIL 345 PM EST

AT 241 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF CORDELE TO 8 MILES SOUTHWEST OF SYLVESTER TO 6 MILES SOUTHWEST OF
PELHAM...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  SYLVESTER BY 255 PM EST.
  ASHBURN BY 310 PM EST.
  TY TY BY 315 PM EST.
  OMEGA BY 320 PM EST.
  TIFTON BY 325 PM EST.
  UNIONVILLE BY 330 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Local storm report, Feb 13, 2:58 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     VADA                    31.08N 84.41W
02/13/2007                   DECATUR            GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

DUGGAN
Special weather statement, Feb 13, 2:59 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EST TUE FEB 13 2007

FLZ016-132045-
GADSDEN-
259 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY
IN THE FLORIDA BIG BEND...

* UNTIL 345 PM EST

AT 254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF QUINCY...OR 16 MILES EAST
OF BLOUNTSTOWN...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  QUINCY BY 315 PM EST.

SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

14-MROCZKA
Special weather statement, Feb 13, 3:25 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EST TUE FEB 13 2007

FLZ017-132130-
LEON-
325 PM EST TUE FEB 13 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEON COUNTY IN THE
FLORIDA BIG BEND...

* UNTIL 430 PM EST

AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
SOUTHWEST OF CAIRO TO 22 MILES NORTHWEST OF CRAWFORDVILLE...MOVING
EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  TALLAHASSEE BY 410 PM EST.

SMALL HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 12:29 AM ESTDense Fog AdvisoryTAEDixie, Franklin, Gadsden, Jefferson, Lafayette, Leon and 3 more8 hr
Feb 13, 10:57 AM ESTSpecial Marine WarningTAE48 min
Feb 13, 12:06 PM ESTSpecial Marine WarningTAE39 min
Feb 13, 12:17 PM ESTTornado WarningTAEBay43 min
Feb 13, 1:17 PM ESTSevere Thunderstorm WarningTAEBay34 min
Feb 13, 3:07 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more13 hr
Feb 13, 3:56 PM ESTSevere Thunderstorm WarningTAELeon17 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.